Journal of


  (Formerly Journal of the Czech Geological Society)

< previous | issue |       
Received: 23 February, 2017
Accepted: 17 May, 2017
Online: 7 June 2017
H. Editor: F. Laufek
  full text (PDF, 3.24 MB)
Export to RIS
Export to BibTeX
Export to Mendeley

Original paper

Jiří Hybler, Jiří Sejkora

Polytypism of cronstedtite from Chyňava, Czech Republic

Journal of Geosciences, volume 62 (2017), issue 2, 137 - 146


Localities discussed in text. For further info, click the red mark:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2016): 0.760

IF (ISI, 2016): 0.609

5 YEAR IF (ISI, 2016): 1.028

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943